# SDR ABXR2010073000030

- Difficulty date: July 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Filed by: Airborne Maintenance & Engineering Services Inc, repair station ABXR001A
- Aircraft: N605DL
- Make and model: Boeing 757232
- Aircraft serial: 22812
- Aircraft time: 78,691 hours, 40,289 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keelbeam
- Part number: 144N8023
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HEAVY MX INSP EVENT FOUND CORROSION ON THE KEELBEAM ANGLE IN THE RT WHEEL WELL.  REMOVED CORROSION AND WAS OUT OF LIMITS. FABRICATED REPAIR DOUBLERS AND INSTALLED. ITEM WAS RETURNED TO SERVICE.
